Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum to “The holomorphic flow of the Riemann zeta function”
HTML articles powered by AMS MathViewer

by Kevin A. Broughan and A. Ross Barnett PDF
Math. Comp. 76 (2007), 2249-2250 Request permission
Similar Articles
Additional Information
  • Kevin A. Broughan
  • Affiliation: University of Waikato, Hamilton, New Zealand
  • Email:
  • A. Ross Barnett
  • Affiliation: University of Waikato, Hamilton, New Zealand
  • Email:
  • Received by editor(s): July 4, 2006
  • Received by editor(s) in revised form: September 9, 2006
  • Published electronically: May 10, 2007
  • © Copyright 2007 American Mathematical Society
  • Journal: Math. Comp. 76 (2007), 2249-2250
  • MSC (2000): Primary 30A99, 30C10, 30C15, 30D30, 32M25, 37F10, 37F75
  • DOI:
  • MathSciNet review: 2336294